Alert archive / California / Red Flag Warnings in 2017

Red Flag Warning 6, NWS Hanford, CA

December 12, 2017

NWS Hanford, CA issued this red flag warning at Dec 12, 2017, 10:39 AM PST. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2017, 10:39 AM PST (18:39 UTC)
Expired
Dec 16, 2017, 9:08 AM PST
In force
4 days
Issued by
NWS Hanford, CA

The text

As transmitted.

599 
WWUS86 KHNX 121839
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
1039 AM PST Tue Dec 12 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains through Wednesday evening for extended period of low
humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through at least Wednesday, especially
at elevations above 4000 feet.


CAZ295>297-130300-
/O.NEW.KHNX.FW.W.0006.171212T1839Z-171214T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
1039 AM PST Tue Dec 12 2017

...RED FLAG WARNING IN EFFECT UNTIL 8 PM PST WEDNESDAY FOR VERY
LOW HUMIDITY FOR FIRE WEATHER ZONES 295, 296, AND 297...

The National Weather Service in Hanford has issued a Red Flag
Warning, which is in effect until 8 PM PST Wednesday. 

* AFFECTED AREA...Fire weather zoneS 295, 296 AND 297. This
  includes Sierra National Forest, Sequoia/Kings Canyon National
  Park, Sequoia National Forest and the Kern County Mountains. 
 
* WIND...Northeast to east 3-12 mph.

* HUMIDITY...Less than 10 percent at many locations. Humidity will
  remain low through at least Wednesday, with little or no
  recovery at night. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Bean
11 follow-up statements
513 
WWUS86 KHNX 130251
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
651 PM PST Tue Dec 12 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains through Wednesday evening for extended period of low
humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through at least Wednesday, especially
at elevations above 4000 feet.

CAZ295>297-131200-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171214T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
651 PM PST Tue Dec 12 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST WEDNESDAY
FOR VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 3-12 mph.

* HUMIDITY...Less than 10 percent at many locations. Humidity
  will remain low through at least Wednesday, with little or no 
  recovery at night.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

DCH
665 
WWUS86 KHNX 131146
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
346 AM PST Wed Dec 13 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains remains in effect through this evening for extended 
period of low humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through at least this evening, 
especially at elevations above 4000 feet.

CAZ295>297-132200-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171214T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
346 AM PST Wed Dec 13 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING
FOR VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 3-12 mph.

* HUMIDITY...Less than 10 percent at many locations. Humidity will
  remain low through at least this evening.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

BSO
279 
WWUS86 KHNX 131655
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
855 AM PST Wed Dec 13 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains now in effect through Friday evening for extended 
periods of low humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through at least Friday evening, 
especially at elevations above 4000 feet.

CAZ295>297-140100-
/O.EXT.KHNX.FW.W.0006.000000T0000Z-171216T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
855 AM PST Wed Dec 13 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PST FRIDAY FOR LOW
HUMIDITIES FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 7-10 mph.

* HUMIDITY...Less than 10 percent at many locations. Humidity will
  remain low through Friday evening. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Andersen
392 
WWUS86 KHNX 140032
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
432 PM PST Wed Dec 13 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains now in effect through Friday evening for extended
periods of low humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through at least Friday evening,
especially at elevations above 4000 feet.

CAZ295>297-140845-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171216T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
432 PM PST Wed Dec 13 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST FRIDAY FOR
LOW HUMIDITIES FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 7-10 mph. Locally higher gusts up to 15
  mph will be possible this evening. 

* HUMIDITY...Less than 10 percent at many locations. Humidity
  will remain low through Friday evening. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Andersen
093 
WWUS86 KHNX 140826
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
1226 AM PST Thu Dec 14 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains remains in effect through Friday evening for extended 
periods of low humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through Friday evening, especially at
elevations above 4000 feet.

CAZ295>297-142100-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171216T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
1226 AM PST Thu Dec 14 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST FRIDAY FOR
VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 7-10 mph. Locally higher gusts up to
  15 mph will be possible this evening. 

* HUMIDITY...Less than 10 percent at many locations. Humidity 
  will remain low through Friday evening.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

BSO
798 
WWUS86 KHNX 142036
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
1236 PM PST Thu Dec 14 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains remains in effect through Friday evening for extended
periods of low humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through Friday evening, especially at
elevations above 4000 feet.

CAZ295>297-151500-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171216T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
1236 PM PST Thu Dec 14 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST FRIDAY FOR
LOW HUMIDITIES FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 7-10 mph. Locally higher gusts are
  possible.

* HUMIDITY...Less than 10 percent at many locations. Humidity 
  will remain low through Friday evening.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Andersen
406 
WWUS86 KHNX 151441
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
641 AM PST Fri Dec 15 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains remains in effect through this evening for extended 
periods of low humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through this evening, especially at 
elevations above 4000 feet.

CAZ295>297-152245-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171216T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
641 AM PST Fri Dec 15 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING
FOR LOW HUMIDITIES FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 7-10 mph. Locally higher gusts are 
  possible.

* HUMIDITY...Less than 10 percent at many locations. Humidity 
  will remain low through Friday evening.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
381 
WWUS86 KHNX 152219
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
219 PM PST Fri Dec 15 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains remains in effect through this evening for low 
humidity...

.A strong ridge of high pressure over central California along
with an offshore flow is creating very dry conditions. Prolonged
periods of single digit humidities are occurring across the
mountains and will continue through this evening, especially at
elevations above 4000 feet.

CAZ295>297-160400-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171216T0400Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
219 PM PST Fri Dec 15 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING
FOR LOW HUMIDITIES FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 7-10 mph. Locally higher gusts are 
  possible.

* HUMIDITY...Less than 10 percent at many locations. Humidity 
  will remain low through Friday evening.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
037 
WWUS86 KHNX 160405
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
805 PM PST Fri Dec 15 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains remains in effect through Saturday evening for low 
humidity...

.Prolonged periods of single digit humidities continue across the
mountains and will continue through Saturday evening, especially 
at elevations above 4000 feet. There may be some increase in 
humidity in the Sierra late tonight and early Saturday as a cold 
front moves through the district. However, as winds shift to the 
northeast Saturday afternoon, humidity will decrease again. Winds
could become gusty over the high Sierra ridges Saturday
afternoon. 


CAZ295>297-161215-
/O.EXT.KHNX.FW.W.0006.000000T0000Z-171217T0300Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
805 PM PST Fri Dec 15 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM PST SATURDAY FOR VERY
LOW HUMIDITY FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zones 295, 296 and 297. This 
  includes Sierra National Forest, Sequoia/Kings Canyon National 
  Park, Sequoia National Forest and the Kern County Mountains. 

* WIND...Northeast to east 5-12 mph tonight, becoming north to
  northeast 10-20 mph over the Sierra Nevada by Saturday
  afternoon. Locally higher gusts are possible.

* HUMIDITY...Less than 10 percent at many locations. Humidity will
  remain low through Saturday evening, especially across Kern
  County. In the Sierra, humidity will increase slightly tonight
  and early Saturday, then decrease again Saturday afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Bean
607 
WWUS86 KHNX 161200
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
400 AM PST Sat Dec 16 2017

...Red Flag Warning for the Sierra Nevada and Kern County
Mountains remains in effect through this evening for low 
humidity...

.Prolonged periods of single digit humidities continue across the
mountains and will continue through this evening, especially at 
elevations above 4000 feet. There may be some increase in humidity
in the Sierra early today as a cold front moves through the 
district. However, as winds shift to the northeast this afternoon,
humidity will decrease again. Winds could become gusty over the 
high Sierra ridges late this afternoon.

CAZ295>297-162000-
/O.CON.KHNX.FW.W.0006.000000T0000Z-171217T0300Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
400 AM PST Sat Dec 16 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING
FOR VERY LOW HUMIDITY FOR FIRE WEATHER ZONES 295, 296, AND 297...

* AFFECTED AREA...Fire weather zone 295.Fire weather zone 
  296.Fire weather zone 297. 

* WIND...Northeast to east 5-12 mph tonight, becoming north to
  northeast 10-20 mph over the Sierra Nevada by this afternoon. 
  Locally higher gusts are possible.

* HUMIDITY...Less than 10 percent at many locations. Humidity will
  remain low through this evening, especially across Kern County.
  In the Sierra, humidity will increase slightly today, then
  decrease again this afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Molina
516 
WWUS86 KHNX 161708
RFWHNX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Hanford CA
908 AM PST Sat Dec 16 2017


CAZ295>297-161815-
/O.CAN.KHNX.FW.W.0006.000000T0000Z-171217T0300Z/
Kern County Mountains-
Sierra Nevada from Yosemite to Kings Canyon National Park-
Tulare County Mountains-
908 AM PST Sat Dec 16 2017

...RED FLAG WARNING IS CANCELLED FOR VERY LOW HUMIDITY FOR FIRE 
WEATHER ZONES 295, 296, AND 297...

The National Weather Service in Hanford has cancelled the Red
Flag Warning for the Sierra Nevada and the Kern county mountains.

A significant recovery of relative humidity has occurred over the
mountains in the wake of a cold front early this morning. Although
humidities will lower somewhat this afternoon, they will remain 
well above critical values. 



$$
KD/JDB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Dec 12, 1:26 AM PST, 9 hours 13 minutes earlier.

Area forecast discussion, Dec 12, 1:26 AM PST, 9 hours 13 minutes before
Area Forecast Discussion
National Weather Service San Joaquin Valley - Hanford CA
126 AM PST Tue Dec 12 2017

.SYNOPSIS...High pressure will remain over the region for
the next several days with continued dry weather.

&&

.DISCUSSION...Very dry easterly flow aloft continues this morning
as the rex block pattern of high pressure to the north and low
pressure to the south of the Central California Interior
continues. Many many consecutive hours of single digit relative
humidity values in the Sierra and foothills where the dry air can
move in from the east. Other locations facing the San Joaquin
Valley are being influenced by air that is not as dry.

With the calender saying mid December, the long nights. dry air
and clear skies are allowing for a continuation of cold overnight
temperatures at most lower elevation locations and this trend will
continue for the next several days. High pressure aloft has really
locked in an inversion at elevations ranging from 4500 to around
7500 feet over the entire area and below this inversion there is
very little mixing of air. Over the San Joaquin Valley, terrain is
trapping the airmass and daily increases in particulate matter
will cause increasingly dirtier air which may allow for additional
fog formation. Over the past few nights, fog has been very
isolated with most locations seeing visibility reduced to about
one mile at the worst. This situation is not causing much concern
from a traffic perspective and even though airport sensors may
show a downward trend in visibility, values have not reached
critical levels for impacts on transportation. Will continue to
monitor overnight in case things change.

Forecast models keep the ridge in place over the region for the
next several days, and shunt any incoming Pacific weather systems
well to the north. One is progged to move across Oregon and into
the Great Basin on Friday night however the only affect over the
forecast area may be some high clouds.

Through Tuesday of next week, forecast models continue to hold the
ridge in place for dry weather. After Tuesday, the latest ECMWF
model develops and drives into the area a deep, closed low. It
must be noted that this solution was NOT present on the previous
run of this model. Additionally the GFS is hinting at a deepening
trough and a fundamental shift in the longwave pattern way out
Wednesday of next week. Model accuracy gets RATHER LIMITED this
far into the future, therefore as of today this forecaster is not
putting too much confidence in this change in the pattern. The
pattern will undoubtedly change sometime and maybe for only for a
short time. As of this morning a wait and see approach seems to be
the most reasonable way to proceed.

&&

.AVIATION...
Widespread MVFR visibility in haze and mist will persist in the San
Joaquin Valley, with areas of IFR and local LIFR/VLIFR in fog
developing until 18Z Tuesday. Otherwise, VFR conditions will prevail
over the central CA interior during the next 24 hours.

&&

.AIR QUALITY ISSUES...
On Tuesday December 12 2017... Unhealthy in Kern County. Unhealthy
for sensitive groups in Fresno... Kings and Tulare Counties.
Fireplace/Wood Stove Burning Status is: No Burning Unless
Registered in Fresno... Kings... Madera... Merced and Tulare
Counties. No Burning For All in Kern County.
Further information is available at Valleyair.org

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is high.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.php for additional information
an/or to provide feedback.

&&

.HNX Watches/Warnings/Advisories...
NONE.
&&

public...Dudley
avn/fw...BSO
synopsis...Dudley

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 6:00 AM PSTDense Fog AdvisoryHNX3 hr

Nearby

Red Flag Warnings in California, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.